# SDR ABXA9700702

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591343840
- Condition: Corroded
- Location: Ws 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE RIGHT WING LOWER TRAILING EDGE BONDED PANEL JUST INBOARD OF MLG CORRODED.  REPLACED RIGHT WING LOWER INBOARD TRAILING EDGE PANEL IAW DC9 SRM 51-30-1.
